# SDR TSAA20191003045

- Difficulty date: October 3, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 46,311 hours, 50,954 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Not Reported
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIRED FLOOR BEAM UPPER CHORD AT STA 986.5 RBL 40-45. REPLACED UPPER CAP FROM LBL 50 TO RBL 50 AS PER AEI EO 9563 REV IR AND FAA FORM 8110-3.
